PROPERTY OF STRICTLY LOGARITHMIC CONCAVE FUNCTIONS

被引:0
作者
TOMILENKO, VA [1 ]
机构
[1] TOMSK STATE UNIV,MATH ANAL DEPT,TOMSK 634010,USSR
来源
ACTA SCIENTIARUM MATHEMATICARUM | 1976年 / 38卷 / 3-4期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:417 / 421
页数:5
相关论文
共 50 条
[21]   ON SPHERICALLY CONCAVE FUNCTIONS [J].
Kim, Seong-A .
JOURNAL OF THE KOREAN SOCIETY OF MATHEMATICAL EDUCATION SERIES B-PURE AND APPLIED MATHEMATICS, 2005, 12 (03) :229-235
[22]   Convex and concave functions [J].
Grivaux, J .
AMERICAN MATHEMATICAL MONTHLY, 2005, 112 (01) :92-93
[23]   PROPERTY OF LOGARITHMICALLY CONCAVE SEQUENCES [J].
VINOGRADOV, OP .
MATHEMATICAL NOTES, 1975, 18 (3-4) :865-868
[24]   S-strictly quasi-concave vector maximisation [J].
Dong, HB ;
Gong, XH ;
Wang, SY ;
Coladas, L .
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 2003, 67 (03) :429-443
[25]   STRICT MONOTONICITY OF NONNEGATIVE STRICTLY CONCAVE FUNCTION VANISHING AT THE ORIGIN [J].
Zhi, Yuanhong .
TEACHING OF MATHEMATICS, 2016, 19 (02) :68-75
[26]   Divergence for s-concave and log concave functions [J].
Caglar, Umut ;
Werner, Elisabeth M. .
ADVANCES IN MATHEMATICS, 2014, 257 :219-247
[27]   Strictly positive definite functions [J].
Chang, KF .
JOURNAL OF APPROXIMATION THEORY, 1996, 87 (02) :148-158
[28]   Strictly and roughly convexlike functions [J].
Phu, HX .
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2003, 117 (01) :139-156
[29]   APPROXIMATION OF LOGARITHMIC FUNCTIONS BY ALGEBRAIC FUNCTIONS [J].
TETTAMANTI, K ;
SARKANY, G ;
KRALIK, D ;
STOMFAI, R .
PERIODICA POLYTECHNICA-CHEMICAL ENGINEERING, 1970, 14 (02) :99-+
[30]   FUNCTIONS WITH STRICTLY CONVEX EPIGRAPH [J].
Simon, Stephane ;
Verovic, Patrick .
MATHEMATICAL INEQUALITIES & APPLICATIONS, 2018, 21 (03) :795-816